Alert archive / Montana / Red Flag Warnings in 2011
Red Flag Warning 4, NWS Billings, MT
NWS Billings, MT issued this red flag warning at Sep 19, 2011, 2:23 AM MDT for Sheridan County, Wyoming; 17 counties in Montana. It took effect at Sep 19, 2011, 12:00 PM MDT. It was in force for 9 hr. 9 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Sep 19, 2011, 2:23 AM MDT (08:23 UTC)
- In effect from
- Sep 19, 2011, 12:00 PM MDT
- Expired
- Sep 19, 2011, 9:06 PM MDT
- In force
- 9 hr
- Issued by
- NWS Billings, MT
Counties Big Horn County, MT, Carbon County, MT, Carter County, MT, Custer County, MT, Fallon County, MT, Gallatin County, MT, Golden Valley County, MT, Madison County, MT, Musselshell County, MT, Park County, MT, Powder River County, MT, Rosebud County, MT, Stillwater County, MT, Sweet Grass County, MT, Treasure County, MT, Wheatland County, MT, Yellowstone County, MT, Sheridan County, WY
The radar
The Billings radar (KBLX), 38 km from the middle of the area, began a volume at 08:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 19, 2:58 PM MDT | NON-TSTM WND GST 63 | N Judith Gap, MT | |
| Sep 19, 3:30 PM MDT | NON-TSTM WND GST 60 | 3 N Ryegate, MT | ROOF BLOWN OFF HOUSE. |
| Sep 19, 4:29 PM MDT | NON-TSTM WND GST 64 | Billings, MT | |
| Sep 19, 5:10 PM MDT | NON-TSTM WND GST 62 | 5 W Hathaway, MT | |
| Sep 19, 6:01 PM MDT | NON-TSTM WND GST 62 | 8 Ene Lame Deer, MT | |
| Sep 19, 6:12 PM MDT | NON-TSTM WND GST 59 | Billings, MT | |
| Sep 19, 6:32 PM MDT | NON-TSTM WND GST 63 | Sheridan, WY | |
| Sep 19, 6:39 PM MDT | NON-TSTM WND GST 61 | 22 Sw Fort Smith, MT | |
| Sep 19, 6:39 PM MDT | NON-TSTM WND GST 65 | Ridgeway, MT |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Great_falls, MT (KTFX), launched 00:00Z, 8.4 hours before the alert went out and 264 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1649 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 178 m²/s²
- 0-3 km storm-relative helicity
- 155 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
414
WWUS85 KBYZ 190823
RFWBYZ
URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BILLINGS MT
223 AM MDT MON SEP 19 2011
MTZ124-125-127>133-WYZ274-192200-
/O.NEW.KBYZ.FW.W.0004.110919T1800Z-110920T0600Z/
WHEATLAND COUNTY/SWEET GRASS COUNTY-STILLWATER COUNTY-
GOLDEN VALLEY COUNTY/MUSSELSHELL COUNTY-YELLOWSTONE COUNTY-
CROW INDIAN RESERVATION/BIG HORN CANYON REC AREA-
NORTHERN ROSEBUD/NORTHERN TREASURE COUNTIES-
NORTHERN CHEYENNE INDIAN RESERVATION/ASHLAND RANGER DISTRICT
CUSTER NATL FOREST-CUSTER COUNTY-
SIOUX RANGER DISTRICT CUSTER NATIONAL FOREST-SHERIDAN COUNTY-
223 AM MDT MON SEP 19 2011
...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO MIDNIGHT MDT
TONIGHT FOR LOW HUMIDITIES...STRONG GUSTY WINDS...AND WIND SHIFT
WITH A COLD FRONT FOR MOST OF SOUTH CENTRAL MONTANA...ALL OF
SOUTHEAST MONTANA...PARTS OF NORTHWEST SOUTH DAKOTA...AND PARTS
OF NORTH CENTRAL WYOMING...
THE NATIONAL WEATHER SERVICE IN BILLINGS HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO MIDNIGHT MDT
TONIGHT.
* AFFECTED AREA...IN MONTANA...FIRE ZONES...124...125...127...128
129...130...131...132
133
IN WYOMING...FIRE ZONE....274
* IMPACTS...GUSTY WINDS WITH LOW RELATIVE HUMIDITIES...ALONG WITH
A STRONG COLD FRONT LATE IN THE DAY...WILL GENERATE CRITICAL
FIRE WEATHER CONDITIONS FOR GRASSLAND AREAS THIS AFTERNOON
THROUGH LATE THIS EVENING.
* COLD FRONT...A STRONG COLD FRONT WILL MOVE THROUGH THE AREA LATE
IN THE AFTERNOON INTO THE EARLY EVENING HOURS.
* WIND...WEST TO SOUTHWEST WINDS OF 10 TO 20 MPH WITH GUSTS OVER
25 MPH AT TIMES WILL DEVELOP AHEAD OF THE COLD FRONT AROUND MID
DAY. WINDS WILL SHIFT STRONGLY TO THE NORTHWEST AS THE COLD
FRONT MOVES THROUGH WITH GUSTS OVER 40 MPH AT TIMES THROUGH THE
EVENING HOURS.
* HUMIDITY...RELATIVE HUMIDITIES OF 15 TO 25 PERCENT ARE EXPECTED
THIS AFTERNOON AHEAD OF THE COLD FRONT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.
&&
$$
MTZ123-126-192200-
/O.NEW.KBYZ.FW.W.0004.110919T1800Z-110920T0600Z/
GALLATIN NATIONAL FOREST-
BEARTOOTH RANGER DISTRICT CUSTER NATIONAL FOREST-
223 AM MDT MON SEP 19 2011
...RED FLAG WARNING IN EFFECT FROM NOON TODAY TO MIDNIGHT MDT
TONIGHT FOR LOW HUMIDITIES...STRONG GUSTY WINDS...AND WIND SHIFT
WITH A COLD FRONT FOR PARTS OF SOUTH CENTRAL MONTANA BELOW
6000 FEET...
THE NATIONAL WEATHER SERVICE IN BILLINGS HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM NOON TODAY TO MIDNIGHT MDT
TONIGHT.
* AFFECTED AREA...IN MONTANA...FIRE ZONES...123...126
* IMPACTS...STRONG WINDS...A STRONG COLD FRONT...AND LOW RELATIVE
HUMIDITIES WILL IMPACT PORTIONS OF ZONES 123 AND 126 BELOW 6000
FEET AND EAST OF GALLATIN COUNTY. THIS WILL CREATE CRITICAL FIRE
WEATHER CONDITIONS FOR GRASSLAND AREAS THIS AFTERNOON THROUGH
LATE THIS EVENING.
* COLD FRONT...A STRONG COLD FRONT WILL MOVE THROUGH THE AREA LATE
IN THE AFTERNOON INTO THE EARLY EVENING HOURS.
* WIND...WEST TO SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS OVER
30 MPH AT TIMES WILL DEVELOP AHEAD OF THE COLD FRONT AROUND MID
DAY. WINDS WILL SHIFT STRONGLY TO THE NORTHWEST AS THE COLD
FRONT MOVES THROUGH WITH GUSTS OVER 40 MPH AT TIMES THROUGH THE
EVENING HOURS.
* HUMIDITY...RELATIVE HUMIDITIES OF 12 TO 22 PERCENT ARE EXPECTED
THIS AFTERNOON AHEAD OF THE COLD FRONT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.
&&
$$
HTTP://WEATHER.GOV/BILLINGS2 follow-up statements
305
WWUS85 KBYZ 192017
RFWBYZ
URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BILLINGS MT
217 PM MDT MON SEP 19 2011
MTZ124-125-127>133-WYZ274-200600-
/O.CON.KBYZ.FW.W.0004.000000T0000Z-110920T0600Z/
WHEATLAND COUNTY/SWEET GRASS COUNTY-STILLWATER COUNTY-
GOLDEN VALLEY COUNTY/MUSSELSHELL COUNTY-YELLOWSTONE COUNTY-
CROW INDIAN RESERVATION/BIG HORN CANYON REC AREA-
NORTHERN ROSEBUD/NORTHERN TREASURE COUNTIES-
NORTHERN CHEYENNE INDIAN RESERVATION/ASHLAND RANGER DISTRICT
CUSTER NATL FOREST-CUSTER COUNTY-
SIOUX RANGER DISTRICT CUSTER NATIONAL FOREST-SHERIDAN COUNTY-
217 PM MDT MON SEP 19 2011
...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT
FOR LOW HUMIDITIES...STRONG GUSTY WINDS...AND WIND SHIFT WITH A
COLD FRONT FOR MOST OF SOUTH CENTRAL MONTANA...ALL OF SOUTHEAST
MONTANA...PARTS OF NORTHWEST SOUTH DAKOTA...AND PARTS OF NORTH
CENTRAL WYOMING...
* AFFECTED AREA...IN MONTANA...FIRE ZONES...124...125...127...128
129...130...131...132
133
IN WYOMING...FIRE ZONE....274
* IMPACTS...GUSTY WINDS WITH LOW RELATIVE HUMIDITIES...ALONG
WITH A STRONG COLD FRONT LATE THIS AFTERNOON...WILL GENERATE
CRITICAL FIRE WEATHER CONDITIONS FOR GRASSLAND AREAS THIS
AFTERNOON THROUGH LATE THIS EVENING.
* COLD FRONT...A STRONG COLD FRONT WILL MOVE THROUGH THE AREA
LATE IN THE AFTERNOON INTO THE EARLY EVENING HOURS.
* WIND...WEST TO SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS OVER
40 MPH AT TIMES WILL DEVELOP AHEAD OF AND ALONG THE COLD FRONT.
WINDS WILL SHIFT STRONGLY TO THE NORTHWEST AS THE COLD
FRONT MOVES THROUGH WITH GUSTS OVER 40 MPH AT TIMES THROUGH THE
EVENING HOURS.
* HUMIDITY...RELATIVE HUMIDITIES OF 15 TO 25 PERCENT ARE EXPECTED
THIS AFTERNOON AHEAD OF THE COLD FRONT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.
&&
$$
MTZ123-126-200600-
/O.CON.KBYZ.FW.W.0004.000000T0000Z-110920T0600Z/
GALLATIN NATIONAL FOREST-
BEARTOOTH RANGER DISTRICT CUSTER NATIONAL FOREST-
217 PM MDT MON SEP 19 2011
...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT
FOR LOW HUMIDITIES...STRONG GUSTY WINDS...AND WIND SHIFT WITH A
COLD FRONT FOR PARTS OF SOUTH CENTRAL MONTANA BELOW 6000 FEET...
* AFFECTED AREA...IN MONTANA...FIRE ZONES...123...126
* IMPACTS...STRONG WINDS...A STRONG COLD FRONT...AND LOW
RELATIVE HUMIDITIES WILL IMPACT PORTIONS OF ZONES 123 AND 126
BELOW 6000 FEET AND EAST OF GALLATIN COUNTY. THIS WILL CREATE
CRITICAL FIRE WEATHER CONDITIONS FOR GRASSLAND AREAS THIS
AFTERNOON THROUGH LATE THIS EVENING.
* COLD FRONT...A STRONG COLD FRONT WILL MOVE THROUGH THE AREA
LATE IN THE AFTERNOON INTO THE EARLY EVENING HOURS.
* WIND...WEST TO SOUTHWEST WINDS OF 15 TO 25 MPH WITH GUSTS OVER
40 MPH AT TIMES WILL DEVELOP AHEAD OF AND ALONG THE COLD FRONT.
WINDS WILL SHIFT STRONGLY TO THE NORTHWEST AS THE COLD
FRONT MOVES THROUGH WITH GUSTS OVER 40 MPH AT TIMES THROUGH THE
EVENING HOURS.
* HUMIDITY...RELATIVE HUMIDITIES OF 12 TO 22 PERCENT ARE EXPECTED
THIS AFTERNOON AHEAD OF THE COLD FRONT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE EXPLOSIVE FIRE GROWTH POTENTIAL.
&&
$$
HTTP://WEATHER.GOV/BILLINGS
HOOLEY783 WWUS85 KBYZ 200306 RFWBYZ URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BILLINGS MT 906 PM MDT MON SEP 19 2011 MTZ123>133-WYZ274-200415- /O.CAN.KBYZ.FW.W.0004.000000T0000Z-110920T0600Z/ GALLATIN NATIONAL FOREST-WHEATLAND COUNTY/SWEET GRASS COUNTY- STILLWATER COUNTY- BEARTOOTH RANGER DISTRICT CUSTER NATIONAL FOREST- GOLDEN VALLEY COUNTY/MUSSELSHELL COUNTY-YELLOWSTONE COUNTY- CROW INDIAN RESERVATION/BIG HORN CANYON REC AREA- NORTHERN ROSEBUD/NORTHERN TREASURE COUNTIES- NORTHERN CHEYENNE INDIAN RESERVATION/ASHLAND RANGER DISTRICT CUSTER NATL FOREST-CUSTER COUNTY- SIOUX RANGER DISTRICT CUSTER NATIONAL FOREST-SHERIDAN COUNTY- 906 PM MDT MON SEP 19 2011 ...RED FLAG WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BILLINGS HAS CANCELLED THE RED FLAG WARNING. OCCASIONAL WIND GUSTS TO AROUND 30 MPH WILL BE POSSIBLE OVERNIGHT EAST OF BILLINGS. OTHERWISE...RELATIVE HUMIDITIES HAD RECOVERED INTO THE 40 TO 80 PERCENT RANGE THIS EVENING...AND WILL CONTINUE TO CLIMB OVERNIGHT. DANGEROUS FIRE CONDITIONS WERE NO LONGER EXPECTED SO THE RED FLAG WARNING HAS BEEN CANCELLED. $$ HTTP://WEATHER.GOV/BILLINGS
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Billings, MT wrote its last area forecast discussion before this red flag warning went out at Sep 18, 9:04 PM MDT, 5 hours 19 minutes earlier.
Area forecast discussion, Sep 18, 9:04 PM MDT, 5 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BILLINGS MT
904 PM MDT SUN SEP 18 2011
.SHORT TERM...VALID FOR MON AND TUE...
MADE A QUICK UPDATE TONIGHT TO DROP THE MENTION OF SHOWERS OVER
THE BEARTOOTH MOUNTAINS AS THE ATMOSPHERE IS STABLE TONIGHT UNDER
UPPER LEVEL RIDGING. TWEAKED WINDS ACROSS THE WEST TO KEEP THEM
FAIRLY GUSTY OVERNIGHT DUE TO A TIGHT SURFACE PRESSURE GRADIENT.
ALSO DROPPED DEWPOINTS 5-10 DEGREES ACROSS PORTIONS OF THE EAST
TOMORROW AFTERNOON WITH WEST TO SOUTHWEST WINDS AHEAD OF THE
SURFACE COLD FRONT MIXING DRIER AIR IN FROM ALOFT. REST OF THE
FORECAST LOOKS TO BE ON TRACK. STC/TWH
PREVIOUS DISCUSSION...
EXPECT A QUIET NIGHT TONIGHT WITH JUST SOME MOUNTAIN SHOWERS
POSSIBLE DUE TO PACIFIC MOISTURE.
MODELS HAVE COME INTO AGREEMENT CONCERNING A STRONG COLD FRONT THAT
WILL MOVE THROUGH THE AREA ON MON. A SHORTWAVE MOVING ONTO THE BC
COAST THIS AFTERNOON...SEEN ON WATER VAPOR IMAGERY...WILL PUSH SE
INTO NW MT BY 18Z MON. THE WAVE WILL REACH ND MON EVENING. THIS
ENERGY WILL PUSH A STRONG COLD FRONT SE INTO THE FORECAST AREA MON
AFTERNOON. MODELS SHOWED STRONG GUSTY WINDS PRECEDING THE FRONT AND
CONTINUING BEHIND IT INTO MON EVENING WITH THE GFS SHOWING MUCH
STRONGER WINDS THAN THE WRF. A STRONG BAND OF FRONTOGENESIS WILL
ACCOMPANY THE QUICKLY MOVING FRONT ALONG WITH PLENTY OF MOISTURE...
AS PRECIPITABLE WATERS WERE EXPECTED TO APPROACH AN INCH. HAVE GONE
WITH A COMPROMISE BETWEEN THE GFS AND WRF FOR WIND SPEEDS WHICH WILL
SUPPORT A WINDY DAY AND EVENING. INCREASED POPS MON AFTERNOON WITH
LIKELIES IN THE FAR NW AREAS TAPERING TO SLIGHT CHANCE OVER SE MT.
TAPERED OFF PRECIPITATION CHANCES W OF KBIL AFTER 00Z TUE AND KEPT
CHANCE POPS FROM KBIL E AND S. WILL INCLUDE THE MENTION OF THUNDER
DUE TO A FEW HUNDRED JOULES OF CAPE.
BECAUSE OF THE STRENGTH OF THE FRONT...CONSIDERED A FIRE WEATHER
WATCH FOR MON INTO MON EVENING. HOWEVER...RELATIVE HUMIDITIES WILL
BE TOO HIGH TO SUPPORT DANGEROUS FIRE CONDITIONS ON MON...EVEN
THOUGH IT WILL BE WINDY AND TEMPERATURES WILL BE A LITTLE ABOVE
NORMAL. THUS CONSENSUS WAS NOT TO GO WITH A WATCH AND TO HANDLE THE
FIRE WEATHER FORECAST WITH HEADLINES HIGHLIGHTING THE FRONTAL
PASSAGE AND GUSTY WINDS.
ANOTHER WAVE WILL ROTATE INTO THE AREA EARLY TUE. CONTINUED LOW POPS
OVER SE MT AND ACROSS THE SOUTHERN TIER OF ZONES LATE MON NIGHT DUE
TO THE EXITING FIRST WAVE AND 700 MB FRONT. HAD SLIGHT CHANCE POPS
IN FAR EASTERN ZONES ON TUE DUE TO THE SECOND WAVE COMING INTO THE
AREA. MODELS ALSO SHOWED SOME MID-LEVEL DEFORMATION AND LINGERING
MOISTURE ACROSS THE FAR SOUTHERN ZONES...SO HAD SLIGHT CHANCE POPS
THERE. AIRMASS WILL DRY OUT TUE NIGHT SO NO POPS FOR THIS PERIOD.
AS FOR TEMPERATURES...LOWERED THEM SLIGHTLY ON MON DUE TO EXPECTED
CLOUDS AND PRECIPITATION. RAISED THEM SLIGHTLY ON TUE BASED ON
FORECAST MIXING. ARTHUR
.LONG TERM...VALID FOR WED...THU...FRI...SAT...SUN...
MODELS IN GOOD AGREEMENT THROUGH THE EXTENDED PERIOD WEDNESDAY
INTO THE UPCOMING WEEKEND. NORTHERLY FLOW ALOFT WILL BE IN STORE
FOR WEDNESDAY BEFORE A STRONG RIDGE OF HIGH PRESSURE BEGINS TO
BUILD OVER THE NORTHERN ROCKIES. RIDGE AXIS PUSHES ACROSS THE
STATE EARLY THURSDAY AS HEIGHTS BUILD INTO FRIDAY. CENTER OF THE
HIGH PRESSURE BUILDS AND POSITIONS ITSELF OVER MONTANA AND
WYOMING INTO SATURDAY AND THEN THE DAKOTAS BY SUNDAY. AS A
RESULT...EXPECT MOSTLY SUNNY SKIES...DRY CONDITIONS AND MUCH
ABOVE NORMAL TEMPERATURES THURSDAY THROUGH SUNDAY WITH READINGS
IN THE LOWER TO MIDDLE 80S. HOOLEY
&&
.AVIATION...
VFR FLYING WEATHER IS EXPECTED THE REST OF THE NIGHT WITH A
MOSTLY CLEAR SKY. GUSTY SOUTHWEST WINDS ARE EXPECTED AT
LIVINGSTON. WINDS WILL DECREASE OVER THE REST OF THE AREA...BUT
INCREASE AGAIN LATE MORNING AHEAD OF A COLD FRONT. A STRONG COLD
FRONT WILL MOVE THROUGH THE AREA MONDAY AFTERNOON. THIS FRONT
WILL CAUSE A HAZARD TO AVIATION WITH WINDS SHIFTING QUICKLY TO
THE NORTHWEST AS IT MOVES THROUGH. WINDS WILL GUST TO 35KTS
BEHIND THE FRONT. TWH
&&
.PRELIMINARY POINT TEMP/POPS...
MON TUE WED THU FRI SAT SUN
-----------------------------------------------------------
BIL 049/073 041/065 040/072 046/083 053/086 054/085 052/083
04/T 31/U 00/U 00/U 00/U 01/U 11/U
LVM 045/075 034/067 033/074 041/081 046/084 047/083 045/077
15/T 10/B 00/U 00/U 00/U 00/U 00/U
HDN 047/078 040/067 041/073 043/085 051/087 052/087 051/084
03/T 30/U 00/U 00/U 00/U 01/U 01/U
MLS 048/075 042/065 039/071 044/083 052/087 055/087 053/084
03/T 41/U 10/U 00/U 00/U 01/U 11/U
4BQ 045/077 039/063 037/067 041/081 047/086 050/086 049/082
02/T 41/U 10/U 00/U 00/U 01/U 11/U
BHK 043/071 040/061 036/065 040/076 047/085 048/085 050/081
02/T 52/T 10/U 00/U 00/U 01/U 11/U
SHR 043/073 038/062 037/069 040/081 045/084 046/083 046/076
03/T 42/T 10/U 00/U 00/U 01/U 11/U
&&
.BYZ WATCHES/WARNINGS/ADVISORIES...
MT...NONE.
WY...NONE.
&&
WEATHER.GOV/BILLINGSThe office that day
Everything else NWS Billings, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 19, 5:50 PM MDT | Special Weather Statement | BYZ | Sheridan | 55 min |
| Sep 19, 4:25 PM MDT | Special Weather Statement | BYZ | Yellowstone | 50 min |
| Sep 19, 4:50 PM MDT | Special Weather Statement | BYZ | Carbon, Stillwater | 40 min |
| Sep 19, 4:59 PM MDT | Special Weather Statement | BYZ | Rosebud | 46 min |
| Sep 19, 5:43 PM MDT | Special Weather Statement | BYZ | Rosebud | 47 min |
Nearby
Red Flag Warnings in Montana, 2011Red Flag Warnings in Wyoming, 2011Every red flag warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.